Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Algebraic surfaces and 4-manifolds: Some conjectures and speculations


Authors: Robert Friedman and John W. Morgan
Journal: Bull. Amer. Math. Soc. 18 (1988), 1-19
MSC (1985): Primary 57R55, 14J15
MathSciNet review: 919651
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57R55, 14J15

Retrieve articles in all journals with MSC (1985): 57R55, 14J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15576-0
PII: S 0273-0979(1988)15576-0